# SDR SWAA2022091551541

- Difficulty date: September 9, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 58,529 hours, 34,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF TOP SIDE HAS PULLED FIBERS THE LENGTH OF THE PANEL 17' INBD OF L/H SIDE. DOT 203-10 / [01] DAMAGE TO UPPER SURFACE OF FLOOR BOARD 241AF WAS ACCOMPLISHED ON TTG8Q00EP1H0;[02] VERIFIED STEP 1
